MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO® GUIDANCE MODULE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO® GUIDANCE MODULE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 207110
Medical Device Problem Codes Computer Software Problem (1112); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Frozen display in gud monitor and surgeon monitor during mako tka and tha procedures.There was a delay in surgery because of the freezing."the length of surgical delay could be noted as more than half an hour in this case".
 
Event or Problem Description
Frozen display in gud monitor and surgeon monitor during mako tka and tha procedures there was a delay in surgery because of the freezing."the length of surgical delay could be noted as more than half an hour in this case".
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: frozen display in gud monitor and surgeon monitor during mako tka and tha procedures.Device evaluation and results: per wo-(b)(4): replaced the network cable between the cpida and cpci assy and tested the mics unit is fine.Product history review a review of device history records shows that on 01/31/17 1 device was inspected and 1 device was placed on: qt 17-01-0087, qt 17-01-0104, qt 17-01-0095, qt 17-01-0096.A review of the data revealed that the non-conformances are not related to the failure alleged in this compliant.Complaint history review a review of complaints in catsweb and trackwise related to p/n 207110, serial number (b)(6) shows no additional complaints related to the failure in this investigation.Conclusions: system ready for clinical use.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
RIO® GUIDANCE MODULE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8617649
Report Number3005985723-2019-00365
Device Sequence Number296383
Product Code OLO
UDI-Device Identifier00848486022211
UDI-Public00848486022211
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number207110
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;